# SDR 08FDEA03137

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381387120000
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FRAMES 43 AND 44 AT RBL 77 INCH HAS WORN SCALLOPS.  REMOVED AND INSTALLED NEW SEAT TRACK IAW DWG A53610365 AND SRM 51-40-  21.  FABRICATED SEAT TRACK IAW DWG A53610365.
